# SDR MALA020413

- Difficulty date: July 3, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT FLIGHT DECK FLOOR HAS CORROSION.  MAINTENANCE REPAIRED CORROSION AROUND FLOOR "SNAP" FASTENERS IAW SAAB SRM 53-60-50 AND SAAB STATEMENT 340SDS004125. REFER TO 409  109815
